# SDR SIMA20130111007

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 22,197 hours, 19,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68429
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND THE LEFT FORWARD WING FAIRING, FIRST CABIN CEILING, COCKPIT AND MAIN PASSENGER DOOR EMERGENCY LIGHTS FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT PER WM 33-50-50 AND REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY & CHARGER ASSEMBLY IAW EMB AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
